- -

On the use of partial orders in uniform spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the use of partial orders in uniform spaces

Show full item record

Burdick, BS. (2003). On the use of partial orders in uniform spaces. Applied General Topology. 4(1):99-114. doi:10.4995/agt.2003.2013.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82322

Files in this item

Item Metadata

Title: On the use of partial orders in uniform spaces
Author: Burdick, Bruce S.
Issued date:
Abstract:
[EN] We investigate the use of nets indexed by preorders in uniform spaces. Nine different Cauchy conditions and four different convergence conditions yield 36 completeness properties, each of which turns out to be equivalent ...[+]
Subjects: Locally fine , Supercomplete , Cofinally complete , Paracompact
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2013
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2013
Type: Artículo

This item appears in the following Collection(s)

Show full item record